MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/1661-8157/a000936

Медицинская библиотека · Praxis · 2012

[Migraine-induced kidney stones?].

Gerber L, Wüthrich R P, Mohebbi N

Клинический случайСтатьяПеревод в очереди

Аннотация

A 42-year old woman was referred for a metabolic evaluation after two episodes of kidney stones. Her laboratory results revealed a normal anion-gap metabolic acidosis, a marked hypocitraturia (0,6 mmol/24h; norm 1,6-4,5) and a urinary pH of 7,0 confirming renal tubular acidosis (RTA). We identified topiramate, our patient's medication for migraine, as the cause of the RTA. Topiramate, a carboanhydrase inhibitor leads to RTA of a mixed (proximal and distal) type and thus significantly increases the risk for kidney stones.

Для цитирования: Gerber L, Wüthrich R P, Mohebbi N. [Migraine-induced kidney stones?].. Praxis. 2012. DOI: 10.1024/1661-8157/a000936.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.